# SDR AALA20110123DFW04

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 36,890 hours, 4,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FACING FORWARD GALLEY EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR LEFT SIDE FACING FORWARD GALLEY EMERGENCY LIGHT.  OPS CHECK NORMAL.
